Alert archive / Texas / Wind Advisories in 2023
Wind Advisory 8, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Feb 14, 2023, 5:58 PM CST for 20 counties in Texas. It took effect at Feb 15, 2023, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2023, 5:58 PM CST (23:58 UTC)
- In effect from
- Feb 15, 2023, 10:00 AM CST
- Expired
- Feb 15, 2023, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 22 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626 WWUS74 KLUB 142358 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 558 PM CST Tue Feb 14 2023 TXZ021>025-027>031-033>037-039>043-150100- /O.EXP.KLUB.HW.W.0002.000000T0000Z-230215T0000Z/ /O.NEW.KLUB.WI.Y.0008.230215T1600Z-230216T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Lamb-Hale-Floyd-Motley- Cochran-Hockley-Lubbock-Crosby-Dickens-Yoakum-Terry-Lynn-Garza- Kent- Including the cities of Spur, Olton, Morton, Quitaque, Lake Alan Henry, Jayton, Meadow, Levelland, Denver City, Whiteface, Plains, Ralls, Bovina, Plainview, Tahoka, Sundown, Matador, Post, Hale Center, Farwell, Friona, Turkey, Amherst, Floydada, Lubbock, Roaring Springs, Silverton, Tulia, Memphis, Hart, Littlefield, ODonnell, Crosbyton, Slaton, Muleshoe, Dickens, Dimmitt, Happy, Brownfield, New Home, Wolfforth, Lockney, and Wellman 558 PM CST Tue Feb 14 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...All of the South Plains and adjacent areas of the Rolling Plains and the far southern Texas Panhandle. * WHEN...From 10 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will cause reduced visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ TXZ026-032-038-044-150100- /O.EXP.KLUB.HW.W.0002.000000T0000Z-230215T0000Z/ Childress-Cottle-King-Stonewall- Including the cities of Cee Vee, Aspermont, Old Glory, Paducah, Kirkland, Guthrie, Childress, and Dumont 558 PM CST Tue Feb 14 2023 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... The threat for high winds has ended. $$ MCZ
3 follow-up statements
049 WWUS74 KLUB 150137 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 737 PM CST Tue Feb 14 2023 TXZ021>025-027>031-033>037-039>043-151300- /O.CON.KLUB.WI.Y.0008.230215T1600Z-230216T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Lamb-Hale-Floyd-Motley- Cochran-Hockley-Lubbock-Crosby-Dickens-Yoakum-Terry-Lynn-Garza- Kent- Including the cities of Spur, Olton, Morton, Quitaque, Lake Alan Henry, Jayton, Meadow, Levelland, Denver City, Whiteface, Plains, Ralls, Bovina, Plainview, Tahoka, Sundown, Matador, Post, Hale Center, Farwell, Friona, Turkey, Amherst, Floydada, Lubbock, Roaring Springs, Silverton, Tulia, Memphis, Hart, Littlefield, ODonnell, Crosbyton, Slaton, Muleshoe, Dickens, Dimmitt, Happy, Brownfield, New Home, Wolfforth, Lockney, and Wellman 737 PM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...All of the South Plains and adjacent areas of the Rolling Plains and the far southern Texas Panhandle. * WHEN...From 10 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will cause reduced visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MCZ
326 WWUS74 KLUB 150917 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 317 AM CST Wed Feb 15 2023 TXZ021>025-027>031-033>037-039>043-160000- /O.CON.KLUB.WI.Y.0008.230215T1600Z-230216T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Lamb-Hale-Floyd-Motley- Cochran-Hockley-Lubbock-Crosby-Dickens-Yoakum-Terry-Lynn-Garza- Kent- Including the cities of Lockney, Dimmitt, Whiteface, Jayton, Spur, Bovina, Floydada, Turkey, Littlefield, Dickens, New Home, Wellman, Happy, Tahoka, Tulia, Farwell, Amherst, Matador, Muleshoe, Sundown, Crosbyton, Friona, Slaton, Lake Alan Henry, Roaring Springs, Wolfforth, Hale Center, Morton, Quitaque, Memphis, Meadow, ODonnell, Ralls, Olton, Brownfield, Plainview, Silverton, Hart, Levelland, Lubbock, Post, Denver City, and Plains 317 AM CST Wed Feb 15 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...All of the South Plains and adjacent areas of the Rolling Plains and the extreme southern Panhandle. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust will cause reduced visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 07
653 WWUS74 KLUB 151608 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 1008 AM CST Wed Feb 15 2023 TXZ028>030-033>036-039>041-160000- /O.UPG.KLUB.WI.Y.0008.000000T0000Z-230216T0000Z/ /O.NEW.KLUB.HW.W.0003.230215T1800Z-230216T0000Z/ Lamb-Hale-Floyd-Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-Lynn- Including the cities of Brownfield, Olton, Levelland, Wolfforth, New Home, Denver City, Lockney, Plains, Floydada, Wellman, Whiteface, Littlefield, Meadow, Tahoka, ODonnell, Crosbyton, Hale Center, Ralls, Plainview, Amherst, Lubbock, Slaton, Morton, and Sundown 1008 AM CST Wed Feb 15 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...The central and southern South Plains. * WHEN...Until 6 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ021>025-027-031-037-042-043-160000- /O.CON.KLUB.WI.Y.0008.000000T0000Z-230216T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Bailey-Motley-Dickens-Garza- Kent- Including the cities of Turkey, Matador, Muleshoe, Lake Alan Henry, Jayton, Bovina, Hart, Spur, Farwell, Tulia, Silverton, Roaring Springs, Friona, Post, Quitaque, Dickens, Happy, Dimmitt, and Memphis 1008 AM CST Wed Feb 15 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...The extreme southern Texas Panhandle and western Rolling Plains. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Sincavage
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 14, 5:20 PM CST, 38 minutes earlier.
Area forecast discussion, Feb 14, 5:20 PM CST, 38 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 520 PM CST Tue Feb 14 2023 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 228 PM CST Tue Feb 14 2023 High winds continue across the entire forecast area this afternoon as an intense shortwave trough continues to pivot into the central Great Plains. All of the West Texas Mesonet sites within the CWA have measured wind gusts in excess of 50 mph today, with numerous mesonets measuring severe-caliber gusts. The highest gust was 72 mph, measured by the mesonets near Roaring Springs, Silverton, and Turkey. The High Wind Warning remains in effect until 00Z for the entire CWA. Gradient winds will diminish quickly while also backing to the southwest after 00Z this evening as the pressure gradient slackens as the apex of the shortwave trough translates into the middle Mississippi River Valley. Blowing dust (BLDU) will also gradually disperse in concentration after sunset in conjunction with the diminishing winds, though BLDU is expected to linger until the late evening hours at the very least. The presence of the SWLY breeze overnight will offset the magnitude of radiational cooling, with temperatures bottoming out in the middle-upper 30s area-wide. A secondary shortwave trough upstream of the CWA was positioned over the State of California/western Great Basin as per recent water vapor imagery, and continues to dive east-southeastward. This shortwave and its attendant 500 mb closed low as it splits off from the polar jet stream is forecast to be positioned over the Four Corners region by sunrise, with a pair of impressive 300 mb and 500 mb jet streaks approaching 140 kt and 100 kt, respectively, rounding its base. The leading vorticity lobe will become increasingly stretched as the mid-level circulation transitions into an open wave, ejecting over the western High Plains by tomorrow afternoon. Mid-level frontogenesis will result in an arcing band of clouds to advect eastward into the western zones by late tomorrow, with the expectation of virga showers to perhaps a few spurts of rain to develop in conjunction with the approaching mid-level cold front. Temperatures will also trend on the cooler side, particularly across the western zones, as cloud cover prevents diabatic heating with highs peaking in the lower 50s along the TX/NM state line. Vertical mixing heights ascending to near 650 mb will accentuate the flux of downward momentum transport, tapping into the high-momentum flow previously mentioned with the expectation for sustained, southwesterly winds to accelerate into advisory-level criteria at the very least. Due to the ongoing High Wind Warning, issuance of any wind product for tomorrow will be punted to the evening shift so as to avoid product overlap and confusion. There exists uncertainty with the spatiotemporal extent of BLDU tomorrow due to the backed flow compared to today, and have therefore remained with patchy BLDU for locations west of the edge of the Caprock Escarpment for this forecast cycle. By tomorrow evening, a strong cold front is forecast to blast southward following the departure of the shortwave trough aloft, resulting in an abrupt wind shift to the north with blustery conditions persisting overnight into Thursday morning. Sincavage && .LONG TERM... (Wednesday night through next Monday) Issued at 228 PM CST Tue Feb 14 2023 Conditions will be much quieter and much colder on Thursday in the wake of the aforementioned cold front. Temperatures will start out Thursday morning in the teens and lower 20s on the Caprock with mid 20s east of the escarpment with Wind Chill values in the single digits due to breezy northerly winds. Cold air advection will continue through the day so despite mostly sunny skies, temperatures will only warm into the upper 30s to mid 40s area wide. Upper level troughing will remain over the forecast area on Friday as well keeping our temperatures below normal with high temperatures in the low to mid 50s. Shortwave ridging will encompass the forecast area this weekend bringing a return of southwesterly winds to the region. This will help to boost temperatures back to normal on Saturday and then above normal on Sunday as temperatures warm into the lower 70s. Our stretch of above normal temperatures will continue into early next week as a series of shortwaves move across primarily the northern Texas Panhandle. This will veer winds out of the west with breezy conditions expected each day early next week with dry conditions prevailing. /WI && .AVIATION... (00Z TAFS) Issued at 513 PM CST Tue Feb 14 2023 Strong W winds will taper toward sunset and remain light overnight. No threat for LLWS as winds aloft will also decline, but by midday Wednesday the next upper low will bring another round of strong SW winds with an AWW a distinct probability at LBB. However, the magnitude of sustained winds and gusts tomorrow will be less than today, but still enough to garner some minor visby restrictions from BLDU at all terminals by the afternoon. Visbys could fall to MVFR at times. && .LUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 PM CST this evening for TXZ021>044. Wind Advisory from 11 AM to 6 PM CST Thursday for TXZ021>025- 027>031-033>037-039>043. && SHORT TERM...09 LONG TERM....58 AVIATION...93
Hazardous weather outlook, Feb 14, 2:27 PM CST, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 227 PM CST Tue Feb 14 2023 TXZ021>044-152030- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 227 PM CST Tue Feb 14 2023 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Sustained winds of 35 to 45 mph with gusts around 65 mph are expected to continue early this afternoon, with visibility reductions possible due to blowing dust. A High Wind Warning remains in effect until 6 PM today for the entire area. Elevated fire weather conditions will also be possible across the entire region this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Sustained, south-southwesterly to southwesterly winds of 30 to 35 mph with gusts to 55 mph are expected on the Caprock Wednesday. These strong winds will lead to elevated fire weather conditions across much of the region. Wind chill values near 0 degrees are possible across the far southwestern Texas Panhandle Thursday morning.
In the hours before
Local storm report, Feb 14, 12:22 PM CST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1222 PM CST TUE FEB 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM NON-TSTM WND GST 3 W CANYON 33.59N 101.78W
02/14/2023 M58 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB2300089
JMLocal storm report, Feb 14, 12:31 PM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1231 PM CST TUE FEB 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM NON-TSTM WND DMG LUBBOCK 33.58N 101.88W
02/14/2023 LUBBOCK TX FIRE DEPT/RESCUE
POWER POLE DOWN AT E 13TH ST AND VANDA AVE.
&&
EVENT NUMBER LUB2300090
JMLocal storm report, Feb 14, 2:27 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
227 PM CST TUE FEB 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM NON-TSTM WND GST 6 NNE LUBBOCK 33.67N 101.82W
02/14/2023 M67 MPH LUBBOCK TX ASOS
&&
EVENT NUMBER LUB2300091
JMLocal storm report, Feb 14, 4:04 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
404 PM CST TUE FEB 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG 6 S TULIA 34.46N 101.78W
02/14/2023 SWISHER TX LAW ENFORCEMENT
THREE SEMIS ROLLED OVER ALONG I-27 IN
SOUTHERN SWISHER COUNTY. NO INJURIES. TIME
AND LOCATION APPROXIMATE.
&&
MCZLocal storm report, Feb 14, 4:20 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
420 PM CST TUE FEB 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM NON-TSTM WND DMG 3 WNW LUBBOCK INT. AIRP 33.67N 101.86W
02/14/2023 LUBBOCK TX COUNTY OFFICIAL
15 NETTING PANELS DAMAGED AT LUBBOCK
LANDFILL.
&&
JDLocal storm report, Feb 14, 5:16 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
516 PM CST TUE FEB 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM NON-TSTM WND GST 7 ESE SILVERTON 34.45N 101.19W
02/14/2023 M72 MPH BRISCOE TX MESONET
1047 AM NON-TSTM WND GST 2 WSW TURKEY 34.38N 100.93W
02/14/2023 M72 MPH HALL TX MESONET
1113 AM NON-TSTM WND GST 2 WSW TURKEY 34.38N 100.93W
02/14/2023 M72 MPH HALL TX MESONET
MESONET STATION 49 2WSW TURKEY.
1138 AM NON-TSTM WND GST 3 N ROARING SPRINGS 33.94N 100.85W
02/14/2023 M72 MPH MOTLEY TX MESONET
1051 AM NON-TSTM WND GST 2 S CAPROCK CANYON SP V 34.41N 101.07W
02/14/2023 M71 MPH BRISCOE TX MESONET
MESONET STATION 61 CAPROCK CANYONS
SP/BRISCOE.
1113 AM NON-TSTM WND GST 1 NE AMHERST 34.02N 102.40W
02/14/2023 M71 MPH LAMB TX MESONET
MESONET STATION 16 AMHERST 1NE.
1045 AM NON-TSTM WND GST CAPROCK CANYON SP 34.41N 101.06W
02/14/2023 M70 MPH BRISCOE TX MESONET
0932 AM NON-TSTM WND GST 3 N HART 34.42N 102.11W
02/14/2023 M69 MPH CASTRO TX MESONET
MESONET STATION 19 HART 3N.
1139 AM NON-TSTM WND GST 1 N LUBBOCK INT. AIRPOR 33.67N 101.82W
02/14/2023 M69 MPH LUBBOCK TX ASOS
ASOS STATION KLBB LUBBOCK.
1115 AM NON-TSTM WND GST 1 S NORTHFIELD 34.27N 100.60W
02/14/2023 M68 MPH MOTLEY TX MESONET
1125 AM NON-TSTM WND GST 2 ENE TULIA 34.54N 101.74W
02/14/2023 M68 MPH SWISHER TX MESONET
MESONET STATION 22 TULIA 2NE.
1128 AM NON-TSTM WND GST 1 NNE FLOYDADA 34.00N 101.33W
02/14/2023 M68 MPH FLOYD TX MESONET
MESONET STATION 8 FLOYDADA 2NE.
1038 AM NON-TSTM WND GST 6 ENE ABERNATHY 33.88N 101.76W
02/14/2023 M67 MPH HALE TX MESONET
MESONET STATION 2 ABERNATHY 5NE.
1113 AM NON-TSTM WND GST 3 WSW AIKEN 34.13N 101.57W
02/14/2023 M67 MPH HALE TX MESONET
MESONET STATION 79 3WSW AIKEN AIKEN/HALE
COUNTY.
1210 PM NON-TSTM WND GST 6 NNE LUBBOCK 33.67N 101.82W
02/14/2023 M67 MPH LUBBOCK TX ASOS
1049 AM NON-TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
02/14/2023 M66 MPH CASTRO TX MESONET
MESONET STATION 21 DIMMITT 2NE.
1132 AM NON-TSTM WND GST 6 S OLTON 34.09N 102.12W
02/14/2023 M66 MPH LAMB TX MESONET
MESONET STATION 130 OLTON 6S.
1119 AM NON-TSTM WND GST 5 SSW GRAHAM 33.08N 101.52W
02/14/2023 M65 MPH GARZA TX MESONET
MESONET STATION 28 GRAHAM 5SW.
1123 AM NON-TSTM WND GST 1 SE PLAINVIEW 34.18N 101.71W
02/14/2023 M65 MPH HALE TX MESONET
MESONET STATION 3 PLAINVIEW 1S.
0950 AM NON-TSTM WND GST 2 SSW MULESHOE 34.21N 102.74W
02/14/2023 M64 MPH BAILEY TX MESONET
MESONET STATION 11 MULESHOE 2S.
1016 AM NON-TSTM WND GST 6 SSW ANTON 33.73N 102.19W
02/14/2023 M64 MPH HOCKLEY TX MESONET
MESONET STATION 30 ANTON 6S.
1045 AM NON-TSTM WND GST 1 E CEDAR HILL 34.14N 101.19W
02/14/2023 M64 MPH FLOYD TX MESONET
MESONET STATION FW2460 FLOYDADA.
1052 AM NON-TSTM WND GST 6 E NEW DEAL 33.73N 101.73W
02/14/2023 M64 MPH LUBBOCK TX MESONET
1052 AM NON-TSTM WND GST 1 NE POST 33.20N 101.37W
02/14/2023 M64 MPH GARZA TX MESONET
MESONET STATION 24 POST 1S.
1102 AM NON-TSTM WND GST 2 W CHILDRESS 34.43N 100.28W
02/14/2023 M64 MPH CHILDRESS TX ASOS
1036 AM NON-TSTM WND GST 9 NNW SUDAN 34.19N 102.56W
02/14/2023 M63 MPH LAMB TX MESONET
MESONET STATION 111 9WSW EARTH EARTH/LAMB
COUNTY.
1010 AM NON-TSTM WND GST 1 NE POST 33.20N 101.37W
02/14/2023 M62 MPH GARZA TX MESONET
1011 AM NON-TSTM WND GST 6 S OLTON 34.09N 102.12W
02/14/2023 M62 MPH LAMB TX MESONET
1028 AM NON-TSTM WND GST REESE CENTER 33.61N 102.05W
02/14/2023 M62 MPH LUBBOCK TX MESONET
1032 AM NON-TSTM WND GST 2 NE SLATON 33.46N 101.62W
02/14/2023 M62 MPH LUBBOCK TX MESONET
MESONET STATION 5 SLATON 2NE.
1055 AM NON-TSTM WND GST 2 SSW LEVELLAND 33.55N 102.37W
02/14/2023 M62 MPH HOCKLEY TX MESONET
MESONET STATION KLLN LEVELLAND MUNICIPAL
AIRPORT.
1058 AM NON-TSTM WND GST 2 ENE FRIONA 34.65N 102.69W
02/14/2023 M62 MPH PARMER TX MESONET
MESONET STATION 20 FRIONA 2NE.
1135 AM NON-TSTM WND GST 2 SSE PLAINVIEW 34.17N 101.72W
02/14/2023 M62 MPH HALE TX AWOS
AWOS STATION KPVW PLAINVIEW.
1255 PM NON-TSTM WND GST 4 NE CHILDRESS 34.46N 100.20W
02/14/2023 M62 MPH CHILDRESS TX MESONET
MESONET STATION 50 CHILDRESS 2NNE.
0922 AM NON-TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
02/14/2023 M61 MPH CASTRO TX MESONET
1015 AM NON-TSTM WND GST 2 NNE FLOYDADA 34.00N 101.33W
02/14/2023 M61 MPH FLOYD TX MESONET
1046 AM NON-TSTM WND GST 1 SE RALLS 33.67N 101.38W
02/14/2023 M61 MPH CROSBY TX MESONET
MESONET STATION 9 RALLS 1SE.
1147 AM NON-TSTM WND GST 8 NNW MACKENZIE RESERVO 34.65N 101.50W
02/14/2023 M61 MPH SWISHER TX MESONET
MESONET STATION 95 VIGO PARK.
0946 AM NON-TSTM WND GST 3 NE ASPERMONT 33.17N 100.20W
02/14/2023 M60 MPH STONEWALL TX MESONET
MESONET STATION 41 ASPERMONT 3NE.
1000 AM NON-TSTM WND GST 1 NE AMHERST 34.02N 102.40W
02/14/2023 M60 MPH LAMB TX MESONET
1003 AM NON-TSTM WND GST 1 E HAPPY 34.74N 101.84W
02/14/2023 M60 MPH SWISHER TX MESONET
MESONET STATION 106 HAPPY 1E (SWISHER CO).
1010 AM NON-TSTM WND GST 9 WSW EARTH 34.19N 102.56W
02/14/2023 M60 MPH LAMB TX MESONET
1113 AM NON-TSTM WND GST 1 N DELWIN 33.89N 100.40W
02/14/2023 M60 MPH COTTLE TX MESONET
MESONET STATION 36 PADUCAH 10SW.
0927 AM NON-TSTM WND GST 2 ENE TULIA 34.54N 101.74W
02/14/2023 M59 MPH SWISHER TX MESONET
0942 AM NON-TSTM WND GST HAPPY 34.74N 101.84W
02/14/2023 M59 MPH SWISHER TX MESONET
0945 AM NON-TSTM WND GST VIGO PARK 34.65N 101.50W
02/14/2023 M59 MPH SWISHER TX MESONET
1013 AM NON-TSTM WND GST 2 NE FRIONA 34.65N 102.69W
02/14/2023 M59 MPH PARMER TX MESONET
1017 AM NON-TSTM WND GST 5 ENE ABERNATHY 33.88N 101.76W
02/14/2023 M59 MPH HALE TX MESONET
1017 AM NON-TSTM WND GST 3 WSW AIKEN 34.13N 101.57W
02/14/2023 M59 MPH HALE TX MESONET
1052 AM NON-TSTM WND GST 3 N PLAINS 33.23N 102.84W
02/14/2023 M59 MPH YOAKUM TX MESONET
1058 AM NON-TSTM WND GST 5 SSW GRAHAM 33.08N 101.52W
02/14/2023 M59 MPH GARZA TX MESONET
1104 AM NON-TSTM WND GST 3 WNW LUBBOCK 33.60N 101.90W
02/14/2023 M59 MPH LUBBOCK TX MESONET
1105 AM NON-TSTM WND GST 4 S LEVELLAND 33.53N 102.36W
02/14/2023 M59 MPH HOCKLEY TX MESONET
MESONET STATION 6 LEVELLAND 4S.
1110 AM NON-TSTM WND GST 10 SW PADUCAH 33.89N 100.40W
02/14/2023 M59 MPH COTTLE TX MESONET
1137 AM NON-TSTM WND GST 3 NNW PLAINS 33.23N 102.84W
02/14/2023 M59 MPH YOAKUM TX MESONET
MESONET STATION 17 PLAINS 3N.
1140 AM NON-TSTM WND GST 2 NW TEXAS TECH UNIV. 33.60N 101.90W
02/14/2023 M59 MPH LUBBOCK TX MESONET
MESONET STATION 33 LUBBOCK 3W.
1141 AM NON-TSTM WND GST 1 ENE MORTON 33.73N 102.74W
02/14/2023 M59 MPH COCHRAN TX MESONET
MESONET STATION 12 MORTON 1NE.
1148 AM NON-TSTM WND GST 3 ENE SOUTH PLAINS 34.24N 101.26W
02/14/2023 M59 MPH FLOYD TX MESONET
MESONET STATION 120 3ENE SOUTH PLAINS CC SP
TRAILWAYS/FLOYD.
1233 PM NON-TSTM WND GST 10 WSW GUTHRIE 33.57N 100.48W
02/14/2023 M59 MPH KING TX MESONET
MESONET STATION 34 GUTHRIE 10W.
1248 PM NON-TSTM WND GST 1 ENE MEMPHIS 34.73N 100.53W
02/14/2023 M59 MPH HALL TX MESONET
MESONET STATION 38 MEMPHIS 1NE.
0937 AM NON-TSTM WND GST 6 SSW ANTON 33.73N 102.19W
02/14/2023 M58 MPH HOCKLEY TX MESONET
0947 AM NON-TSTM WND GST 6 SSW WOLFFORTH 33.42N 102.05W
02/14/2023 M58 MPH LUBBOCK TX MESONET
0959 AM NON-TSTM WND GST 3 NNW MCADOO 33.77N 101.03W
02/14/2023 M58 MPH DICKENS TX MESONET
1000 AM NON-TSTM WND GST 4 S LEVELLAND 33.53N 102.36W
02/14/2023 M58 MPH HOCKLEY TX MESONET
1016 AM NON-TSTM WND GST 2 SSW LEVELLAND 33.56N 102.37W
02/14/2023 M58 MPH HOCKLEY TX AWOS
1035 AM NON-TSTM WND GST 1 S PLAINVIEW 34.16N 101.72W
02/14/2023 M58 MPH HALE TX AWOS
1036 AM NON-TSTM WND GST SMYER 33.59N 102.17W
02/14/2023 M58 MPH HOCKLEY TX MESONET
1047 AM NON-TSTM WND GST 1 ENE MORTON 33.73N 102.74W
02/14/2023 M58 MPH COCHRAN TX MESONET
1055 AM NON-TSTM WND GST 6 E ROPESVILLE 33.42N 102.05W
02/14/2023 M58 MPH LUBBOCK TX MESONET
MESONET STATION 47 WOLFFORTH 6 MI SW.
1114 AM NON-TSTM WND GST 3 W CANYON 33.59N 101.78W
02/14/2023 M58 MPH LUBBOCK TX MESONET
1153 AM NON-TSTM WND GST 5 NW WHITE RIVER LAKE 33.53N 101.17W
02/14/2023 M58 MPH CROSBY TX MESONET
MESONET STATION 27 WHITE RIVER LAKE 6NW.
1222 PM NON-TSTM WND GST 6 SE BRICE 34.65N 100.81W
02/14/2023 M58 MPH HALL TX MESONET
MESONET STATION 110 LESLEY 2S.
1233 PM NON-TSTM WND GST 2 SSE HACKBERRY 33.90N 100.13W
02/14/2023 M58 MPH COTTLE TX MESONET
MESONET STATION 117 2SSE HACKBERRY
HACKBERRY/COTTLE COUNTY.
1221 PM NON-TSTM WND DMG LUBBOCK 33.58N 101.88W
02/14/2023 LUBBOCK TX FIRE DEPT/RESCUE
POWER POLE DOWN AT E 13TH ST AND VANDA AVE.
0200 PM NON-TSTM WND DMG 6 S TULIA 34.46N 101.78W
02/14/2023 SWISHER TX LAW ENFORCEMENT
THREE SEMIS ROLLED OVER ALONG I-27 IN
SOUTHERN SWISHER COUNTY. NO INJURIES. TIME
AND LOCATION APPROXIMATE.
0207 PM NON-TSTM WND DMG 3 WNW LUBBOCK INT. AIRP 33.67N 101.86W
02/14/2023 LUBBOCK TX COUNTY OFFICIAL
15 NETTING PANELS DAMAGED AT LUBBOCK
LANDFILL.
&&Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.